Q. Is pituitary adenoma life-threatening?

Answered by
Dr. Chandan Mohanty
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on May 27, 2017

Hello doctor,

I got an MRI done due to severe headaches, and I was diagnosed with pituitary adenoma. So, I consulted a neurosurgeon, who suggested some scans. Everything was normal according to him. He later said that the tumor is tiny almost 1 cm, and he asked me to wait and see. If any problem persists, then he will see later. But recently, I am having mild headaches and fear that it may turn into a big problem. Kindly suggest what to do.

#

Hello,

Welcome to icliniq.com.

  • If the tumor is smaller than 1 cm and all your hormonal tests are normal, then serial observation is the preferred treatment. In these cases, no surgery is needed.
  • Mild headaches may not be related to the adenoma. Kindly follow the advice of your treating neurosurgeon.

Best wishes.

For more information consult a neurologist online --> https://www.icliniq.com/ask-a-doctor-online/neurologist

Thank you doctor,

Is this condition serious? I mean, is it life-threatening or cancerous?

#

Hello,

Welcome back to icliniq.com.

  • This is a benign mass and is non-cancerous. Best wishes.

For further queries consult a neurologist online --> https://www.icliniq.com/ask-a-doctor-online/neurologist


Was this answer helpful?

 | 

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


I have headache after using Nevanac ophthalmic suspension

Query: Hello doctor, I am 37 years old. I have discomfort and mild pain in the right eye since last four days. The doctor has advised taking Nevanac ophthalmic suspension 0.1 suspension, and Maxmoist eye drops for dry eye. He has advised to take Nevanac one drop four times daily in both eyes, and Maxmoist ...  Read Full »

I am having bleeding and pus discharge from toenail. Please help.

Query: Hi doctor, I have toenail problem. I had bleeding and pus formation. I consulted a doctor and she had prescribed the following treatment. Tablet Novamox CV 625 three times a day for five days. Apply T-bact ointment twice a day. After taking the above treatment, the pus formation stopped. But there ...  Read Full »

I have a mole on my belly which I worry could be a melanoma. Does it appear so?

Query: Hi doctor, I am a 33-year-old male. I have a mole on my belly which is darker than the others (almost black in the middle) and I wonder if it is still just a regular (or atypical) mole and nothing to worry about or if it could be something worse (melanoma). I am attaching three images in ...  Read Full »

Also Read


COVID-19 Vaccines
A COVID-19 vaccine provides acquired immunity against the new Coronavirus. Read the article to know everything about the...  Read more»
Does CD marker help in identification of blood cancer?
Hi doctor, I am a 25-year-old male suffering from joint pain and pain in the knees. I also have nausea, vomiting, gynec...  Read more»
I suddenly got fainted and woked up with bruising in eyes. Why?
Hi doctor,I am 28 years old with normal weight and following a vegetarian diet. Last month, I fainted at home and my fri...  Read more»

Ask your health query to a doctor online?

Ask a Neurologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.